MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MEDPOR PRIORITY CUSTOMIZED CRANIAL - M; IMPLANT

STRYKER ORTHOPAEDICS-MAHWAH MEDPOR PRIORITY CUSTOMIZED CRANIAL - M; IMPLANT
Catalog Number 5444-4-210
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the second implant had not arrived by the time the patient was already under anesthesia, resulting in the cancellation of the surgery.
 
Additional Manufacturer Narrative
Additional information: h6.Correction: it was determined after receiving further clarification from the customer and the log files from the device, this event for this product was not a reportable event per cfr 21, part 803.This supplemental is being filed to identify an mdr was not required for this event.The reported event was confirmed based on the feedback from the sales rep.The investigation confirmed that the device was delivered late by the shipping company, causing the hospital to abort and reschedule the surgery.The event was not related to the device¿s performance or safety and will be closed as a shipping error.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
MEDPOR PRIORITY CUSTOMIZED CRANIAL - M
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key22938460
Report Number0008010177-2025-00105
Device Sequence Number9800927
Product Code FWP
UDI-Device Identifier07613327465563
UDI-Public07613327465563
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number5444-4-210
Device Lot Number2508041082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown